# SDR SIMA20150504003

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,741 hours, 34,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT INOPERATIVE.  TROUBLE SHOT FIRST OFFICERS FLASHLIGHT, FOUND LAMP BURNED OUT.  R & R LAMP IAW CMM 25-60-11.
